• Chen, Huanyin ;
  • Kose, Handan ;
  • Kurtulmaz, Yosum
  • Received : 2013.01.07
  • Published : 2014.03.31


An ideal I of a ring R is strongly ${\pi}$-regular if for any $x{\in}I$ there exist $n{\in}\mathbb{N}$ and $y{\in}I$ such that $x^n=x^{n+1}y$. We prove that every strongly ${\pi}$-regular ideal of a ring is a B-ideal. An ideal I is periodic provided that for any $x{\in}I$ there exist two distinct m, $n{\in}\mathbb{N}$ such that $x^m=x^n$. Furthermore, we prove that an ideal I of a ring R is periodic if and only if I is strongly ${\pi}$-regular and for any $u{\in}U(I)$, $u^{-1}{\in}\mathbb{Z}[u]$.


strongly ${\pi}$-regular ideal;B-ideal;periodic ideal


  1. A. Badawi, A. Y. M. Chin, and H. V. Chen, On rings with near idempotent elements, Internat. J. Pure Appl. Math. 1 (2002), no. 3, 253-259.
  2. G. Borooah, A. J. Diesl, and T. J. Dorsey, Strongly clean matrix rings over commutative local rings, J. Pure Appl. Algebra 212 (2008), no. 1, 281-296.
  3. M. Chacron, On a theorem of Herstein, Canad. J. Math. 21 (1969), 1348-1353.
  4. H. Chen, Rings Related to Stable Range Conditions, Series in Algebra 11, World Scientific, Hackensack, NJ, 2011.
  5. H. Chen and M. Chen, On strongly ${\pi}$-regular ideals, J. Pure Appl. Algebra 195 (2005), no. 1, 21-32.
  6. A. J. Diesl and T. J. Dorsey, A note on completeness in the theory of strongly clean rings, Preprint.
  7. X. Du and Y. Yang, The adjoint semigroup of a ${\pi}$-regular rings, Acta Sci. Natur. Univ. Jilin. 3 (2001), no. 3, 35-37.
  8. K. R. Goodearl, Von Neumann Regular Rings, Pitman, London, San Francisco, Melbourne, 1979.
  9. L.W.White, Strongly II-Regular Rings and Matrix Rings over Regular Rings, University of Texas at Austin, 1987.
  10. N. K. Kim and Y. Lee, On strong ${\pi}$-regularity and ${\pi}$-regularity, Comm. Algebra 39 (2011), no. 11, 4470-4485.
  11. M. Ohori, On strongly ${\pi}$-regular rings and periodic rings, Math. J. Okayama Univ. 27 (1985), 49-52.
  12. F. T. Shirley, Regular and Strongly II-Regular Rings, University of Texas at Austin, 1984.
  13. H. P. Yu, On strongly ${\pi}$-regular rings of stable range one, Bull. Austral. Math. Soc. 51 (1995), no. 3, 433-437.
  14. P. Ara, Strongly ${\pi}$-regular rings have stable range one, Proc. Amer. Math. Soc. 124 (1996), no. 11, 3293-3298.